Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sleeplessness and pain
Oct 22, 2003

i am on nevirapine and combivir and am suffering from angina and sleeplessness from the meds, my doc will not give me sleepers so that i can get some rest and depression has now set in. i started the meds at cd4=7 with vl=3 million and am plagued with bacterial infections and suffering abdo pains no-one is dealing with these pains or testing me to find out what the are. i have been told that they are pancreatitis and gastritis without tests now my doc says they could be from the meds, what can i do,

Response from Dr. Henry

Some of the drugs I use to help patients sleep (such as trazadone or amitryptiline) are also anti-depressants which are safe to use with your meds and might be a consideration. A good evaluation and some basic blood tests (liver and pancreatic enzymes) is key to determine what could be causing your abdominal complaints. KH



Previous
Is hearing loss due to parotid swelling?
Next
leakage on radiation burn on anus

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement